# SDR 95ZZZX4238

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: M390166105L
- Condition: Failed
- Location: Landing Gear
- Part time: 3,794 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DCA/GSO - FLT 3118 - AFTER TAKEOFF, WHEN GEAR WAS SELECTED UP, THE GEAR RETRACTED, BUT ALL DOOR LIGHTS REMAINED ON.  GEAR DOORS REMAINED OPEN.  THE AIRCRAFT TURNED BACK TO DCA AND LANDED WITHOUT INCIDENT.  PERFORMED PSEU TEST.  REMOVED AND REPLACED THE RELAY 3261-K8.  TEST FLIGHT SATISFACTORY.
